Alert archive / North Dakota / Wind Chill Advisories in 2011
Wind Chill Advisory 42, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill advisory at Feb 6, 2011, 3:16 PM CST for 19 counties in North Dakota. It took effect at Feb 7, 2011, 12:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2011, 3:16 PM CST (21:16 UTC)
- In effect from
- Feb 7, 2011, 12:00 AM CST
- Expired
- Feb 7, 2011, 10:12 AM CST
- In force
- 10 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Foster County, ND, Kidder County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
239 WWUS43 KBIS 062116 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 316 PM CST SUN FEB 6 2011 ...WIND CHILL ADVISORY FOR ALL BUT THE FAR SOUTHERN PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA LATE TONIGHT THROUGH MONDAY MORNING... .ARCTIC HIGH PRESSURE WILL BUILD SOUTH INTO THE AREA TONIGHT. THIS WILL BRING CLEARING SKIES AND VERY COLD TEMPERATURES. THE FRIGID TEMPERATURES...COMBINED WITH WINDS UP TO 15 MPH WILL PRODUCE WIND CHILLS TO 35 BELOW ZERO LATE TONIGHT AND MONDAY MORNING. IF YOU VENTURE OUTDOORS BE SURE WEAR A HAT AND GLOVES AND COVER ALL EXPOSED SKIN. NDZ001>005-009>013-017>023-025-034>037-070530- /O.NEW.KBIS.WC.Y.0042.110207T0600Z-110207T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN 316 PM CST SUN FEB 6 2011 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY. * WIND CHILLS WILL DROP TO 25 TO 35 BELOW ZERO LATE TONIGHT AND CONTINUE THROUGH MONDAY MORNING. * WIND CHILLS WILL IMPROVE BY MONDAY AFTERNOON...BUT WILL LIKELY DROP TO DANGEROUS VALUES ONCE AGAIN MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TWH
4 follow-up statements
543 WWUS43 KBIS 070403 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1003 PM CST SUN FEB 6 2011 ...WIND CHILL ADVISORY FOR ALL BUT THE FAR SOUTHERN PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA OVERNIGHT THROUGH MONDAY MORNING... .ARCTIC HIGH PRESSURE WILL BUILD SOUTH INTO THE AREA OVERNIGHT. THIS WILL BRING DECREASING CLOUDS AND VERY COLD TEMPERATURES. THE FRIGID TEMPERATURES...COMBINED WITH WINDS UP TO 15 MPH WILL PRODUCE WIND CHILLS TO 35 BELOW ZERO OVERNIGHT AND MONDAY MORNING. IF YOU VENTURE OUTDOORS BE SURE WEAR A HAT AND GLOVES AND COVER ALL EXPOSED SKIN. NDZ001>005-009>013-017>023-025-034>037-071215- /O.CON.KBIS.WC.Y.0042.110207T0600Z-110207T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN 1003 PM CST SUN FEB 6 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WIND CHILLS WILL DROP TO 35 BELOW ZERO OVERNIGHT ACROSS THE NORTH...AND AROUND 25 BELOW ZERO CENTRAL. THESE CONDITIONS WILL PERSIST THROUGH MONDAY MORNING. * WIND CHILLS WILL IMPROVE BY MONDAY AFTERNOON...BUT WILL LIKELY DROP TO DANGEROUS VALUES ONCE AGAIN MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KINNEY
341 WWUS43 KBIS 070711 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 111 AM CST MON FEB 7 2011 ...WIND CHILL ADVISORY FOR ALL BUT THE FAR SOUTHERN PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH MONDAY MORNING... .AN ARCTIC HIGH WILL BUILD SOUTH INTO THE AREA. THIS WILL BRING DECREASING CLOUDS AND VERY COLD TEMPERATURES. THE FRIGID TEMPERATURES...COMBINED WITH WINDS UP TO 15 MPH WILL PRODUCE WIND CHILLS TO 35 BELOW ZERO. IF YOU VENTURE OUTDOORS BE SURE TO KEEP EXPOSED SKIN TO A MINIMUM. FROSTBITE CAN OCCUR QUICKLY IF PROPER PRECAUTIONS ARE NOT TAKEN. NDZ001>005-009>013-017>023-025-034>037-071515- /O.CON.KBIS.WC.Y.0042.000000T0000Z-110207T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN 111 AM CST MON FEB 7 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WIND CHILLS WILL DROP TO 35 BELOW ZERO ACROSS THE NORTH...AND AROUND 25 BELOW CENTRAL. THESE CONDITIONS WILL PERSIST THROUGH MONDAY MORNING. * WIND CHILLS WILL IMPROVE BY AFTERNOON...BUT WILL LIKELY DROP TO DANGEROUS VALUES ONCE AGAIN MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$
224 WWUS43 KBIS 070946 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 346 AM CST MON FEB 7 2011 ...WIND CHILL ADVISORY FOR NORTHWEST AND CENTRAL AND NORTH CENTRAL NORTH DAKOTA UNTIL NOON CST... .AN ARCTIC HIGH WILL BUILD SLOWLY INTO THE AREA. THIS WILL BRING DECREASING CLOUDS AND VERY COLD TEMPERATURES TO THE FORECAST AREA. THE FRIGID TEMPERATURES...COMBINED WITH NORTH WINDS 5 TO 15 MPH WILL PRODUCE WIND CHILLS 25 TO 35 BELOW. IF YOU VENTURE OUTDOORS BE SURE TO KEEP EXPOSED SKIN TO A MINIMUM. FROSTBITE CAN OCCUR QUICKLY IF PROPER PRECAUTIONS ARE NOT TAKEN. NDZ001>005-009>013-017>023-025-034>037-071745- /O.CON.KBIS.WC.Y.0042.000000T0000Z-110207T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN 346 AM CST MON FEB 7 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WIND CHILLS OF 25 TO 35 BELOW CAN BE EXPECTED THIS MORNING. * WIND CHILLS WILL IMPROVE BY AFTERNOON...BUT MAY DROP TO DANGEROUS VALUES ONCE AGAIN TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$
553 WWUS43 KBIS 071612 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1012 AM CST MON FEB 7 2011 ...WIND CHILL ADVISORY CANCELLED... .WIND CHILLS WILL REMAIN AT 20 TO 25 BELOW ZERO THIS MORNING. WIDESPREAD WIND CHILLS LOWER THAN 25 BELOW ARE NOT EXPECTED. THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. WE WILL LIKELY SEE DANGEROUS WIND CHILLS AGAIN TONIGHT INTO TUESDAY MORNING. NDZ001>005-009>013-017>023-025-034>037-071715- /O.CAN.KBIS.WC.Y.0042.000000T0000Z-110207T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN 1012 AM CST MON FEB 7 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL ADVISORY. EXPECT WIND CHILLS OF 20 TO 25 BELOW THROUGH THE MORNING. $$ TWH
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 6, 2:52 PM CST, 24 minutes earlier.
Area forecast discussion, Feb 6, 2:52 PM CST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 252 PM CST SUN FEB 6 2011 .SHORT TERM...THIS AFTERNOON AND TONIGHT... ARCTIC HIGH PRESSURE FROM ALBERTA INTO WESTERN AND CENTRAL MONTANA WILL CONTINUE TO DROP SOUTH AND EAST TONIGHT. MODELS BRING THE AXIS OF THE RIDGE FROM NORTHWEST/NORTH CENTRAL NORTH DAKOTA INTO THE EAST CENTRAL/SOUTHEAST BY 12Z MONDAY. THE GFS/SREF SHOW A 1034MB - 1036MB HIGH OVER FAR NORTH CENTRAL ND BY 12Z MONDAY MORNING. THE GEM GLOBAL IS A BIT FARTHER EAST AND THE NAM/ECMWF SHOW THE HIGH BACK IN SOUTHEASTERN SASKATCHEWAN. EITHER WAY...IT IS GOING TO GET COLD TONIGHT. IT IS JUST A MATTER OF HOW COLD...AND THE GFS/SREF SOLUTION LOOKED LIKE A GOOD COMPROMISE. EXPECT LIGHT SNOW/SNOW SHOWERS TO END ACROSS THE NORTH LATE THIS AFTERNOON...AND HOLD ON OVER THE SOUTH INTO THE EARLY EVENING. NO SIGNIFICANT ACCUMULATIONS EXPECTED. MODELS CLEAR THE CLOUDS FROM NORTHWEST TO SOUTHEAST TONIGHT. THE SOUTHWEST CORNER LOOKS TO REMAIN UNDER CLOUDS AND WILL NOT DROP AS LOW AS THE REST OF THE STATE. THERE IS A LARGE DISCREPANCY BETWEEN THE NAM MODEL AND NUMERICAL GUIDANCE AND THE GFS MODEL AND NUMERICAL GUIDANCE. LOOKING AT THE CLEARING DROPPING DOWN ACROSS SASKATCHEWAN...WILL LEAN TOWARD THE COLDER GFS BASED GUIDANCE NORTH AND THE WARMER NAM GUIDANCE SOUTH...WHERE THE CLOUDS HOLD ON THROUGH THE NIGHT. NORTHERLY WINDS WILL DIMINISH THROUGH THE NIGHT BUT WITH THE CENTER OF THE HIGH TO THE NORTH...WE DO EXPECT THAT WINDS WILL HOLD AT OR ABOVE 5 MPH LATE TONIGHT. THE ONLY EXCEPTION MAY BE A SMALL AREA IN THE FAR NORTH. THEREFORE...WITH OUR CURRENT TEMPERATURES AND WINDS...WE WILL NEED A WIND CHILL ADVISORY FOR ALL BUT THE FAR SOUTHWEST AND SOUTH CENTRAL. THINK THE NORTHERN COUNTIES WILL DROP INTO ADVISORY CRITERIA FIRST...AROUND MIDNIGHT. THE SOUTHERN COUNTIES MAY NOT DROP BELOW CRITERIA UNTIL SOMETIME NEAR SUNRISE. A LOT WILL DEPEND ON HOW QUICK WE CLEAR OUT OVERNIGHT. WILL CONTINUE THE ADVISORY THROUGH NOON MONDAY. DAY SHIFT ON MONDAY CAN THEN DECIDE HOW TO HANDLE THE ADVISORY. .LONG TERM...MONDAY THROUGH SUNDAY NIGHT... WE WILL SEE A GRADUAL MODERATING TREND THROUGH THE WEEK. HOWEVER VERY COLD AIR WILL DOMINATE THE EARLY PORTION OF THE LONG TERM WITH HIGH TEMPERATURES MONDAY RANGING BETWEEN 5 BELOW ZERO TO 5 ABOVE ZERO. BY THE UPCOMING WEEKEND...WIDESPREAD 30S LOOK ON TRACK. THIS COMES AS A RESULT OF AN EXPECTED PATTERN SHIFT WITH A MILDER WESTERLY FLOW COMMENCING OVER THE WEEKEND. THE DOMINATE HUDSON BAY LOW AND ASSOCIATED LONGWAVE TROUGH WEAKEN AS THE UPPER LOW SHIFTS FURTHER NORTH. INITIALLY THIS ALLOWS A ZONAL FLOW OVER MOST OF THE CONUS FOR THE WEEKEND...TRANSITIONING TO A WEST COAST TROUGH AND A BROAD EASTERN CONUS RIDGE BY THE MIDDLE OF NEXT WEEK. FOR MONDAY/MONDAY NIGHT...DRY AND VERY COLD WITH THE EXCEPTION OF FAR SOUTHWEST. FAR SOUTHWEST NORTH DAKOTA REMAINS ON THE NORTHERN FRINGE OF AN AREA OF SNOW ALONG AND AHEAD OF A SHORTWAVE TROUGH MOVING SOUTHEAST FROM THE NORTHERN ROCKIES. THUS WILL MAINTAIN A CHANCE OF SNOW MENTION HERE. ELSEWHERE...CLEARING SKIES FROM NORTH TO SOUTH AND AS MENTIONED ABOVE...HIGH TEMPERATURES ONLY RANGING FROM 5 BELOW ZERO IN THE NORTHEAST TO 5 ABOVE ZERO IN THE SOUTHWEST. MONDAY NIGHT LOOKS TO BE OUR COLDEST NIGHT WITH CLEAR SKIES AND LOW TEMPERATURES FROM 20 TO 25 BELOW ZERO. WIND CHILL VALUES WILL RANGE FROM 30 BELOW ZERO TO 45 BELOW ZERO. EXPECT WIND CHILL HEADLINES OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT. FOR TUESDAY THROUGH FRIDAY...BRISK TUESDAY AS THE WESTERN EDGE OF A STRONG PRESSURE GRADIENT EAST OF NORTH DAKOTA JUST REACHES INTO OUR CENTRAL ZONES. FOR THE PERIOD OVERALL...NORTHWEST FLOW CONTINUES WITH DRY AND COLD INITIALLY...THEN A SLOW MODERATING TREND THROUGH THE PERIOD. WIND CHILL HEADLINES LOOK LIKELY FOR TUESDAY NIGHT/WEDNESDAY MORNING OVER MOST OF WESTERN AND CENTRAL NORTH DAKOTA...AND THEN AGAIN WEDNESDAY NIGHT/THURSDAY MORNING MAINLY FOR OUR NORTHEASTERN AND EASTERN ZONES. THE GFS AND ECMWF SHOW A WEAK DISTURBANCE MIGRATING THROUGH THURSDAY NIGHT WITH SOME LIGHT PRECIPITATION BUT AREAL COVERAGE IS SMALL AND IS INCONSISTENT WITH EACH MODEL. WITH HPC CONTINUING A DRY SOLUTION AND SURROUNDING OFFICES ARE DRY AS WELL...HAVE DECIDED TO STAY THE COURSE AS WELL UNTIL A BETTER CONSENSUS IS REACHED. FOR THE UPCOMING WEEKEND...AS MENTIONED ABOVE...A ZONAL FLOW WITH H85 TEMPS RANGING BETWEEN 0C AND +6C ON BOTH THE GFS AND ECMWF SUPPORT A MODERATING TREND WITH HIGHS IN THE 30S FOR NEARLY ALL OF WESTERN AND CENTRAL NORTH DAKOTA. WILL LIKELY SEE A BREAK FROM THE UNSETTLED CONDITIONS UNTIL THE MIDDLE AND END OF THE NEXT WEEK AS THE WEST COAST TROUGH STARTS EJECTING SHORTWAVES INTO NORTH DAKOTA. && .AVIATION... HIGH PRESSURE WILL BUILD SOUTH INTO THE REGION TONIGHT INTO MONDAY. TAF WILL START OUT GENERALLY MVFR TO LOW VFR AND EXPECT THEM TO IMPROVE FROM NORTH TO SOUTH TONIGHT. WINDS WILL BE NORTHERLY TONIGHT...WITH A SHIFT TO MORE OF AN EAST WIND OVER ISN AND DIK ON MONDAY AS THE SURFACE HIGH SLIDES TO THEIR EAST. A CLIPPER DROPPING THROUGH MONTANA ON MONDAY MAY SPREAD MVFR CEILINGS INTO DIK DURING THE DAY...BUT FOR NOW WILL LIKELY KEEP THEM LOWER VFR. REST OF THE TAF SITES ARE EXPECTED TO BE VFR. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST MONDAY FOR NDZ001>005-009>013-017>023-025-034>037. && TWH
Hazardous weather outlook, Feb 6, 1:31 PM CST, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 131 PM CST SUN FEB 6 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 131 PM CST SUN FEB 6 2011 /1231 PM MST SUN FEB 6 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT SNOW WILL TAPER OFF THIS AFTERNOON. LITTLE OR NO NEW SNOW ACCUMULATION IS EXPECTED. AS ARCTIC HIGH PRESSURE BUILDS OVER THE AREA...WIND CHILLS WILL LIKELY BECOME DANGEROUS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIND CHILLS WILL CONTINUE TO BE DANGEROUS AT TIMES MONDAY MORNING THROUGH WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TWH
In the hours before
Local storm report, Feb 6, 9:17 AM CST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
917 AM CST SUN FEB 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW FLASHER 46.46N 101.23W
02/06/2011 M2.0 INCH MORTON ND CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL
&&
THAMILTOLocal storm report, Feb 6, 9:51 AM CST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
951 AM CST SUN FEB 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW TAYLOR 46.90N 102.43W
02/06/2011 M3.5 INCH STARK ND CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL
&&
THAMILTOLocal storm report, Feb 6, 11:21 AM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1121 AM CST SUN FEB 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM SNOW 3 NW BEULAH 47.29N 101.82W
02/06/2011 E3.0 INCH MERCER ND TRAINED SPOTTER
24HR SNOWFALL THROUGH 11AM CST SUNDAY.
&&
KSIMOSKOLocal storm report, Feb 6, 12:13 PM CST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1213 PM CST SUN FEB 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW DUNN CENTER 47.35N 102.62W
02/06/2011 M2.0 INCH DUNN ND CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL
&&
THAMILTOLocal storm report, Feb 6, 1:19 PM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
119 PM CST SUN FEB 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM SNOW GRASSY BUTTE 47.39N 103.25W
02/06/2011 M3.8 INCH MCKENZIE ND CO-OP OBSERVER
TOTAL SNOWFALL SATURDAY THROUGH SUNDAY AFTERNOON.
&&
KSIMOSKOLocal storm report, Feb 6, 2:33 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
233 PM CST SUN FEB 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM SNOW NEW SALEM 46.85N 101.41W
02/06/2011 M2.9 INCH MORTON ND CO-OP OBSERVER
&&
LHUBERNearby
Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.